Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Constructions of small regular bipartite graphs of girth 6

Autor
Araujo-Pardo, G.; Balbuena, C.
Tipus d'activitat
Article en revista
Revista
networks (online)
Data de publicació
2011-03
Volum
57
Número
2
Pàgina inicial
121
Pàgina final
127
DOI
https://doi.org/10.1002/net.20392 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/12193 Obrir en finestra nova
Resum
In this article, some structures in the projective plane of order q are found which allow us to construct small k - regular balanced bipartite graphs of girth 6 for all k ≤ q. When k = q, the order of these q-regular graphs is 2(q^2−1); and when k ≤ q−1, the order of these k -regular graphs is 2(qk − 2). Moreover, the incidence matrix of a k -regular balanced bipartite graph of girth 6 having 2(qk −2) vertices, where k is an integer and q is a prime power with 3 ≤ k ≤ q − 1, is...
Citació
Araujo, M.; Balbuena, C. Constructions of small regular bipartite graphs of girth 6. "Networks", Març 2011, vol. 57, núm. 2, p. 121-127.
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants